# SDR TWAA9814706

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR MEMBRANE CORRODED AND CRACKED AT FS 921, RBL 58.  REMOVED CORROSION PER SRM 51-10-3.  INSTALLED DOUBLER REPAIR PER SRM 53-01 PAGE 8.
